If I seem like I am around a little less than usual for the next week or so, it's because of my new medication.
I got to see my new endocrinologist this past week, and I really like him. The man really seems to know what he's talking about, which is more than I can say for most of the people I talk to out here. He even raised my Synthroid, saying that I probably haven't been on the right dosage for years. Apparently, most doctors goals are to have someone with a thyroid disorder get their levels down to normal for someone with that disorder...Dr. Krueger's goal is to get my levels down to normal for anyone.
For my tumor he doesn't want another MRI as of now. (YAY!!! I hate those things!) For now he is going to treat Tyrone the Tumor based on my prolactin levels alone. Currently my levels are in the high 70s. A normal person's levels are between 0 and 8. He started my medication right away, and I'm currently taking one dose a day. I will start two doses a day next week.
As expected, the medication is making me sick. It's a very strong medication that's purpose is to forcefully stop my body from producing a hormone that it's been mass producing for most of the last 10 years. Predictably, my body responds to that attack with another one, leaving me feeling like I have a war going on in my system, which I kind of do. But, all of this is going to end well. I will be healthier and soon (TMI alert!!!) I will start having my monthly cycle again, stop lactating, and will be as normal as I can be. Well, my system will be as normal as it can be. I make no promises about myself.
Of course, all of this is steps towards something else too...the possibility of having a little brother or sister for Parker at some point. :0)
So, as I fight nausea and exhaustion and all the other nasty side effects, I just keep telling myself what my eventual goal is, and thinking back to how worth it this all was before. After all, I got to have my son, which the doctors told me might never happen. Shows what they know. :0)